Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hiddengreen

Suicidal about body acne

I have had face, back ,shoulder, chest, upper arm, forearm, lower back, buttocks, and quad acne since I was 13. It all started when I joined a gym. Both my parents had sever cystic acne, and were prescribed accutane at around my age and it worked for both of them. unfortunately, I inherited that gene as well. 

Since then, I have gone to my family doctor about 6 times. He would constantly tell me that my acne 'isnt bad' and that I was overreacting. He put my on oral antibiotics (minocycline) which worked well for my face acne, but not for the rest on my body. When it was just beginning, i wasnt that concerned, but 4 years later I see all the scars I have and it makes me very self conscious. The last time I saw my doctor he referred me to a dermatologist writing a letter to him saying ' Prescribe this man accutane", which took 4 months. the dermatologist didnt even look at my body acne, and prescribed me benzyl peroxide and a trentinoin retinol alongside my antibiotics, both once per day. He didnt even clarify if I should moisturize or how I should use it around showering. the appointment I waited 4 months for lasted about 40 seconds. I tried every combination with these 2 prescriptions, I tried alternating, showering and using both every day (morning and night), and I tried doing the retinol every few days. I tried all these over the course of about a year, and nothing worked. I have extremely sensitive skin and all contact on my shoulders and back hurt. I came off the retinol after about 8 months, and my body acne IMPROVED. Keep in mind my face is 100% clear because of the oral antibiotics, but not my body. I was applying the retinol correctly, I showered, waited 30 minutes, applied it, and applied aloe vera 30 minutes later. Now, I am left with endless scars ALL OVER my upper and lower body, and I cant even wear shirts without stinging pain. I scheduled another appointment with my dermatologist, and it is 6 MONTHS AWAY thanks to Canada's horrible healthcare system.

I am losing hope. I have worked out for years to improve my body, and I never want to even take my shirt off EVER. I am so self conscious and embarrassed. When I wear shirts, cotton, polyester, spandex no matter what it is my shoulder acne rubs and it STINGS. I cant live my life because I am cursed with this horrible acne. its red papules that sometimes form pustules that never go away. Every single pore on my upper arms and shoulders are red, and after I shower it looks twice as bad. I am starting to think I will never be happy and never get help.

 

The attached picture is what my entire back/chest/neck/leg area looks like2047267796_Photo2019-12-2424508PM.jpg.0620b4dedbe68d45474ad81cdf754e2e.jpg

Share this post


Link to post
Share on other sites

Could it be any supplements you take for working out that’s causing it? Look into exfoliating in the shower with a loofa and head and shoulders shampoo as the soap.

Share this post


Link to post
Share on other sites

get accutane, go to a walk in, see 100 doctors if you need to, get on it now. right now. Also, its normal since its hormonse, but take accutane.

Share this post


Link to post
Share on other sites

when a derm prescribes you accutane, they will put you on a test dosage and monitor. to be honest, it looks like chicken pox. Are you immunized? 

Share this post


Link to post
Share on other sites

How's your diet? Dairy is known to cause acne for some people. Anyways, I've seen way worse at the gym so hope you can look at the bright side that you're in good shape and that you don't acne scars all over your face. It sucks to have acne and red marks on your body, but I'd trade what you have for clear and scarless skin on my face any day.

For sure get on Accutane if you're not already on it. Topicals try Retin-A and Adapalene on the red marks/scars. You can also go with skin lightening products like hydroquinone and kojic acid. If you don't see much improvement then look into lasers like Vbeam or Picosure. :smileys_n_people_82:

Share this post


Link to post
Share on other sites

If your taking whey protein, try changing it to another and see if it makes a difference. Whey protein broke me out.

Share this post


Link to post
Share on other sites

First off, you have a great physique.  You have definitely been putting in work in the gym!

Have you checked both your diet and supplements you are taking?  I've been working out close to 15 years now and I've discovered many supplements that contributed to my acne.  If you are taking any kind of supplement, try to completely cut them all out for a month and see what happens.  For me, I noticed the biggest difference from  cutting out whey protein, creatine and BCAAs.  These have all been known to trigger acne for those that are prone.  Experiment with your diet as well; dairy, simple carbs/sugar, processed food, etc can all break you out.  Don't give up man!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×